# SDR FDEA201102260779

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL AT STN 1681 TO 1661 HAS SURFACE CORROSION.  CORRODED INTERCOSTAL BETWEEN STA 1661 AND STA 1681 REMOVED AND REPLACED IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
